American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Christof Geiß, Bernard Leclerc and Jan Schröer. Generic bases for cluster algebras and the Chamber Ansatz. J. Amer. Math. Soc. 25 (2012) 21-76. MR 2833478.
Abstract, references, and article information
View Article: PDF

[2] R. Bezrukavnikov and D. Kaledin. Fedosov quantization in positive characteristic. J. Amer. Math. Soc. 21 (2008) 409-438. MR 2373355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sergey Fomin and Andrei Zelevinsky. Cluster algebras I: Foundations. J. Amer. Math. Soc. 15 (2002) 497-529. MR 1887642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1